Viagra with blood thinners

Common Questions and Answers about Viagra with blood thinners

viagra

I would get a ping sensation in any one of my fingers and seconds later it will fill up <span style = 'background-color: #dae8f4'>with</span> <span style = 'background-color: #dae8f4'>blood</span> and look bruised. I had it once so severely that I went to the emergency room where they gave me meds to open my arteries. My index finger was so swollen that if I waited a day or two longer it would have gone gangreen. I've been to vascular surgeons, cardiologists. hand surgeons and regular md's and no one can help me.
Hello All, About four weeks ago, after an intercourse with my wife, I noticed at the end of my ejaculation, the sperm with a redish color. Due to the circustamces I felt I had nothing to worry about. No pain or clot while urinating. After 5 days on hold, I did not even remember the event until today after masturbating I noticed blood again at the end of the ejaculation. Again, no pain or itching or anything different, just blood mixed with sperm.
Hi, My name is Larry I'm 51, I've had buried optic nerve head drusen all my life. I can still see good and don't have a problem <span style = 'background-color: #dae8f4'>with</span> it. I have been told <span style = 'background-color: #dae8f4'>blood</span> <span style = 'background-color: #dae8f4'>thinners</span> and Viagra like drugs can cause problems with bleeding in the eye. I have hemorrhagatic drusen and once in awhile I will see a colored pulsating blob of light when I close my eyes, this has only happend two times to me that I know of, it goes away in a week or so, see a doctor if this happens just for a checkout.
I recently took Vinpocetine for brain metabolism - to increase dopamine and it increased blood flow and i noticed a increase in night and morning erections. It said do not take <span style = 'background-color: #dae8f4'>with</span> <span style = 'background-color: #dae8f4'>blood</span> <span style = 'background-color: #dae8f4'>thinners</span>. Gave me head achs at first like viagra and the other two drugs especially the anastozole. Is my brain gonna bust a vein or what - NO! Thats what scares me about taking to many things or mixing things teogether. My testosterone was average also or considered good from a blood test.
then I had to go on the medrol dose pak (steroids) for a severe rash I developed from taking niferex forte (we think this is what the rash is from) . Niferex forte is a vitamin capsule <span style = 'background-color: #dae8f4'>with</span> vitamin c, b12, folic acid and iron. They started me on this because my H&H (hemaglobin and hematocrit). Rash is itching like crazy, what to do? I hope I don't go into atrial fib.
Hi i have been suffering from erectile dysfunction from 20 yrs of age i stop masturbating and smoking for a year when i tried to resume it after a year i found myself <span style = 'background-color: #dae8f4'>with</span> no sexual libido and not getting erection after some days i started getting somewhat erection then i was diagnosed with thyroid disorder with ft3 ft4 level low which after treating for 15 days went out my doc gave me some multivitamins tablet and said it it will recover back i too left it like that just thinking it will recov
How we can make it so he is comfortable opening up completly with me about this and so he is comfortable speaking <span style = 'background-color: #dae8f4'>with</span> the doctor about options? or if there is any thing natural that can help increase <span style = 'background-color: #dae8f4'>blood</span> flow that we can try while he is getting comfortable with going to the doctor? i just re-read this, i'll add a couple of things quickly.
I'm a 70-year-old male, 5'9" 160 lbs. in perfect health. I could probably run a mile (I've never been a "jogger") or more if I had to. Every couple days -- especially when I make a sudden turn -- I get a sharp, sudden pain and a feeling of extreme weakeness in my right upper, inner thigh, exactly at the "crotch" line.
So everytime I got it I would treat <span style = 'background-color: #dae8f4'>with</span> OTC. They went on until I had it removed. I started suffering <span style = 'background-color: #dae8f4'>with</span> depression, irritability and complete exhaustion. My hair also started falling out and I was having memory loss. I can compare the memory loss with the type you suffer during pregnancy. The one who took the brunt of my mood change was my 8 year old. I was unable to cope with him being 8 and acting they way he did. I swear I think I really could have beaten him, I wanted to.
MedHelp Health Answers